advertisement
Question
Posted by: Shaz | 2003/01/20

diet pills and contaceptives<br><br>

Is it safe for me to drink the triphasil and still take thinz diet pills

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I answered a similar question this morning, no idea what's all in Thinz either, but please check with your pharmacist.

Maybe also write to Diet Doc and get a proper nutritional diet from her. Most Diet pills just suppress your appetite and when you stop them you just eat non stop and blow up twice your size.
Regards
Dr Elna McIntosh

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: TA | 2003/01/21

Oh God, did you say Thinz? Dear girl, get off them now! I became addicted to them, innitially for dieting purposes but eventually for the hallucogenic properties that they give. Yes, I lost weight but hell, I almost died!
Do me a favour and don't take them anymore. Rather do a diet like The Firm, I've been on it for 2 years now and maintaining a weight of 56 kgs and looking very healthy!

Be safe.

Reply to TA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement